English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51258/86283 (59%)
Visitors : 8009313      Online Users : 55
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27630


    Title: Dimers on a simple-quartic net with a vacancy
    Authors: 曾文哲;Tzeng, Wen-jer;Wu, F. Y.
    Contributors: 淡江大學物理學系
    Keywords: Dimersspanning;treesfinite-size;analysis
    Date: 2003-03
    Issue Date: 2009-12-31 10:31:22 (UTC+8)
    Publisher: Springer
    Abstract: A seminal milestone in lattice statistics is the exact solution of the enumeration of dimers on a simple-quartic net obtained by Fisher, Kasteleyn, and Temperley (FKT) in 1961. An outstanding related and yet unsolved problem is the enumeration of dimers on a net with vacant sites. Here we consider this vacant-site problem with a single vacancy occurring at certain specific sites on the boundary of a simple-quartic net. First, using a bijection between dimer and spanning tree configurations due to Temperley, Kenyon, Propp, and Wilson, we establish that the dimer generating function is independent of the location of the vacancy, and deduce a closed-form expression for the generating function. We next carry out finite-size analyses of this solution as well as that of the FKT solution. Our analyses lead to a logarithmic correction term in the large-size expansion for the vacancy problem with free boundary conditions. A concrete example exhibiting this difference is given. We also find the central charge c=−2 in the language of conformal field theory for the vacancy problem, as versus the value c=1 when there is no vacancy.
    Relation: Journal of Statistical Physics 110(3-6), pp.671-689
    DOI: 10.1023/A:1022155701655
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0KbUnknown194View/Open
    Dimers on a simple-quartic net with a vacancy.pdf324KbAdobe PDF0View/Open
    index.html館藏資訊0KbHTML36View/Open
    index.html0KbHTML2View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback